# SDR 2006UALA01991

- Difficulty date: October 13, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 53,301 hours, 28,937 cycles
- Engine: Ge CFM56*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURIZATION ELECTRONIC SYS IN STANDBY, CABIN PRESSURE CANNOT BE MAINTAINED (CABIN ALTITUDE RISES) IN CRUISE.  NOT OK IN MANUAL.  FOUND FAILED PRECOOLER VALVE AND CRACK IN THE FORWARD CARGO DOOR (FWD RT LOWER CORNER JUST UNDER DOOR PLATE).  REPLACED PRECOOLER VALVE AND REPAIRED THE DOOR SILL PLATE LEAK. NO FAULT FOUND.
